# SDR ASAA0110630

- Difficulty date: October 26, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 507945155
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE CHECK, FOUND EXTERIOR DOOR HANDLE ON L-1 DOOR STICKS, HARD TO OPEN.  CLEANED OFF ICE FROM HANDLE AREA, CLEANED AND LUBED SHAFT, OPERATIONS CHECK NORMAL.  (M)
